Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 75, NWS Tulsa, OK

September 1, 2020LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Sep 1, 2020, 2:04 AM CDT for LeFlore County, Oklahoma. It took effect at Sep 1, 2020, 8:33 AM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2020, 2:04 AM CDT (07:04 UTC)
In effect from
Sep 1, 2020, 8:33 AM CDT
Expired
Sep 2, 2020, 3:45 PM CDT
In force
31 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Moderate

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Poteau (PTAO2).

Action stage
24 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

912 
WGUS44 KTSA 010704
FLWTSA

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tulsa OK
204 AM CDT Tue Sep 1 2020

...The National Weather Service in Tulsa OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Poteau River near Poteau affecting Le Flore County.


OKC079-011915-
/O.NEW.KTSA.FL.W.0075.200901T1906Z-200902T1557Z/
/PTAO2.2.ER.200901T1906Z.200902T0000Z.200902T0956Z.NO/
204 AM CDT Tue Sep 1 2020

The National Weather Service in Tulsa has issued a

* Flood Warning for
  the Poteau River near Poteau.
* From this afternoon to Wednesday morning.
* At 1:45 AM CDT Tuesday the stage was 13.5 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early this 
  afternoon, rising to 27.5 feet this evening. It will fall below 
  flood stage late tonight.
* Impact...At 28.0 feet, severe valley flooding affects croplands 
  and county roads from southeast of Poteau to the mouth of Brazil 
  Creek. Old Highway 112 may become impassable.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

RBD
7 follow-up statements
661 
WGUS84 KTSA 011333
FLSTSA

Flood Statement
National Weather Service Tulsa OK
833 AM CDT Tue Sep 1 2020

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.


OKC079-020145-
/O.EXT.KTSA.FL.W.0075.200901T1333Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200901T1800Z.200902T0630Z.NO/
833 AM CDT Tue Sep 1 2020

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Poteau River near Poteau.
* From this morning to Wednesday morning.
* At 7:45 AM CDT Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will continue to rise above flood stage to 
  28.1 feet this afternoon. The river will then fall below flood 
  stage fall early tomorrow morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands 
  and county roads from southeast of Poteau to the mouth of Brazil 
  Creek. Old Highway 112 may become impassable.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$
442 
WGUS84 KTSA 011943
FLSTSA

Flood Statement
National Weather Service Tulsa OK
243 PM CDT Tue Sep 1 2020

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.

  Poteau River near Panama affecting Le Flore County.


OKC079-020745-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0000Z.200902T1118Z.NO/
243 PM CDT Tue Sep 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Poteau.
* Until Wednesday morning.
* At 1:45 PM CDT Tuesday the stage was 27.6 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 28.1 feet 
  this evening. It will then fall below flood stage tomorrow morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands 
  and county roads from southeast of Poteau to the mouth of Brazil 
  Creek. Old Highway 112 may become impassable.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

OKC079-020745-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200902T2050Z/
/PANO2.3.ER.200901T0907Z.200902T1200Z.200904T0101Z.NO/
243 PM CDT Tue Sep 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Panama.
* Until Wednesday afternoon.
* At 1:30 PM CDT Tuesday the stage was 36.7 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 41.3 feet 
  tomorrow morning. It will then fall below flood stage Thursday 
  evening.
* Impact...At 41.0 feet, very severe flooding occurs from near 
  Poteau to Arkoma. Up to 20,000 acres of farmland is flooded. 
  Several county roads crossing the Poteau River are totally 
  impassable. This is a dangerous and life threatening situation.


&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470

$$
775 
WGUS84 KTSA 020102
FLSTSA

Flood Statement
National Weather Service Tulsa OK
802 PM CDT Tue Sep 1 2020

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.

  Poteau River near Panama affecting Le Flore County.


OKC079-021315-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0045Z.200902T1456Z.NO/
802 PM CDT Tue Sep 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Poteau.
* Until Wednesday morning.
* At 7:45 PM CDT Tuesday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is cresting and is expected to fall below 
  flood stage late tomorrow morning and continue falling to 16.0 
  feet by Sunday evening.
* Impact...At 28.0 feet, severe valley flooding affects croplands 
  and county roads from southeast of Poteau to the mouth of Brazil 
  Creek. Old Highway 112 may become impassable.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

OKC079-021315-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200902T2050Z/
/PANO2.3.ER.200901T0907Z.200902T1200Z.200904T0100Z.NO/
802 PM CDT Tue Sep 1 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Panama.
* Until Wednesday afternoon.
* At 7:30 PM CDT Tuesday the stage was 39.3 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 41.0 feet 
  tomorrow morning. It will then fall below flood stage by Thursday 
  evening.
* Impact...At 41.0 feet, very severe flooding occurs from near 
  Poteau to Arkoma. Up to 20,000 acres of farmland is flooded. 
  Several county roads crossing the Poteau River are totally 
  impassable. This is a dangerous and life threatening situation.


&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470

$$

Lacy
944 
WGUS84 KTSA 020731
FLSTSA

Flood Statement
National Weather Service Tulsa OK
231 AM CDT Wed Sep 2 2020

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.


OKC079-021600-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200902T1557Z/
/PTAO2.2.ER.200901T1304Z.200902T0200Z.200902T1644Z.NO/
231 AM CDT Wed Sep 2 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Poteau.
* Until this morning.
* At 1:45 AM CDT Wednesday the stage was 27.9 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring but the river has crested and has 
  begun to fall.
* Forecast...The river is expected to fall below flood stage late 
  this morning.
* Impact...At 28.0 feet, severe valley flooding affects croplands 
  and county roads from southeast of Poteau to the mouth of Brazil 
  Creek. Old Highway 112 may become impassable.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

RBD
353 
WGUS84 KTSA 021430
FLSTSA

Flood Statement
National Weather Service Tulsa OK
930 AM CDT Wed Sep 2 2020

...The Flood Warning is extended for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.

  Poteau River near Panama affecting Le Flore County.


OKC079-030100-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-200903T0057Z/
/PTAO2.1.ER.200901T1304Z.200902T0200Z.200902T1639Z.NO/
930 AM CDT Wed Sep 2 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Poteau River near Poteau.
* Until this evening.
* At 8:45 AM CDT Wednesday the stage was 25.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The river is expected to continue to fall below flood 
  stage early this afternoon and continue falling to 10.9 feet 
  Thursday morning.
* Impact...At 26.0 feet, moderate valley flooding affects croplands 
  and farm roads from southeast of Poteau to the mouth of Brazil 
  Creek.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

OKC079-030230-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-200904T0650Z/
/PANO2.3.ER.200901T0907Z.200902T1330Z.200903T2302Z.NO/
930 AM CDT Wed Sep 2 2020

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Poteau River near Panama.
* Until late Thursday night.
* At 8:30 AM CDT Wednesday the stage was 41.0 feet.
* Flood stage is 29.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is cresting and is expected to begin falling 
  late this afternoon. The river is forecast to fall below flood 
  stage tomorrow evening and continue falling to 21.3 feet Friday 
  morning.
* Impact...At 41.0 feet, very severe flooding occurs from near 
  Poteau to Arkoma. Up to 20,000 acres of farmland is flooded. 
  Several county roads crossing the Poteau River are totally 
  impassable. This is a dangerous and life threatening situation.


&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470

$$
026 
WGUS84 KTSA 021917
FLSTSA

Flood Statement
National Weather Service Tulsa OK
217 PM CDT Wed Sep 2 2020

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.

  Poteau River near Panama affecting Le Flore County.


OKC079-030100-
/O.CON.KTSA.FL.W.0075.000000T0000Z-200903T0057Z/
/PTAO2.1.ER.200901T1304Z.200902T0200Z.200902T1846Z.NO/
217 PM CDT Wed Sep 2 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Poteau.
* Until this evening.
* At 1:45 PM CDT Wednesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The river is expected to continue to fall below flood 
  stage this afternoon and continue falling to 10.9 feet Thursday 
  morning.
* Impact...At 24.0 feet, minor valley flooding affects croplands and 
  farm roads from southeast of Poteau to the mouth of Brazil Creek.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

OKC079-030730-
/O.CON.KTSA.FL.W.0074.000000T0000Z-200904T0650Z/
/PANO2.3.ER.200901T0907Z.200902T1745Z.200903T2131Z.NO/
217 PM CDT Wed Sep 2 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Poteau River near Panama.
* Until late Thursday night.
* At 1:30 PM CDT Wednesday the stage was 41.1 feet.
* Flood stage is 29.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is cresting and is expected to begin falling 
  this evening. The river is forecast to fall below flood stage 
  tomorrow late afternoon and continue falling to 18.9 feet Friday 
  morning.
* Impact...At 41.0 feet, very severe flooding occurs from near 
  Poteau to Arkoma. Up to 20,000 acres of farmland is flooded. 
  Several county roads crossing the Poteau River are totally 
  impassable. This is a dangerous and life threatening situation.


&&

LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462
      3521 9470

$$
175 
WGUS84 KTSA 022045
FLSTSA

Flood Statement
National Weather Service Tulsa OK
345 PM CDT Wed Sep 2 2020

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Poteau River near Poteau affecting Le Flore County.

OKC079-022145-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-200902T2045Z/
/PTAO2.1.ER.700119T1209Z.700119T1210Z.700119T1211Z.NO/
345 PM CDT Wed Sep 2 2020

...The Flood Warning for the Poteau River near Poteau has been 
cancelled...

The Flood Warning is cancelled for
  the Poteau River near Poteau.
* At 2:45 PM CDT Wednesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to fall to 15.7 feet early Monday 
  afternoon.


&&

LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471
      3513 9468

$$

05

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 1, 12:27 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 1, 12:27 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1227 AM CDT Tue Sep 1 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Clusters of strong to severe thunderstorms will continue spreading
into portions of eastern Oklahoma overnight in low level jet
axis, moving into west-central Arkansas late tonight. LIFR/IFR
conditions will be likely in the stronger storms, especially at
MLC and late tonight into Tuesday morning at KFSM.

&&

.PREV DISCUSSION... /Issued 952 PM CDT Mon Aug 31 2020/

DISCUSSION...
Significant convection has remained confined to the far northwest
part of our forecast area, and has struggled to make any eastward
progress, with mainly anvil light rain overspreading much of
eastern Oklahoma. Will keep the severe thunderstorm watch for
Osage and Pawnee Counties until 11 pm, where a few strong storms
remain, but cancel it elsewhere.

Overnight, there is still a strong signal for the eventual
development of a significant MCS across mainly the southern half
of our forecast area, with heavy rainfall and flooding likely
being the most significant threat, but also some severe threat.
This activity is likely to persist well into Tuesday morning.

Other than a few changes to pops in the short term based on
current trends, have left the forecast and the flash flood watch
as is.

Update on the way.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ060-064>067-070-
     071.

     Flash Flood Watch through Thursday morning for OKZ049-053-
     072>076.

AR...Flash Flood Watch through Thursday morning for ARZ019-020-029.

&&

AVIATION.....12
Hazardous weather outlook, Aug 31, 5:23 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
523 PM CDT Mon Aug 31 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
523 PM CDT Mon Aug 31 2020

...SEVERE WEATHER POSSIBLE INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 6 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Late Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms have developed across central
Oklahoma late this afternoon to the south of a cold front. These
storms will move east into parts of eastern Oklahoma early this
evening, bringing a threat of damaging winds and large hail. An
isolated tornado will also be possible. These storms are likely to
weaken later this evening as they move east of Highway 75 into a
more stable airmass.

Additional thunderstorms are expected to move into parts of
southeast Oklahoma by late evening or overnight. A few of these
storms may also be severe. Heavy rainfall and flash flood
potential will also be a concern later tonight, especially as
these storms approach the Arkansas border, where heavy rain fell
late last night and this morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and Wednesday...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...
The unsettled weather pattern will continue on Tuesday and Wednesday
as an upper level trough approaches from the northwest. Multiple
rounds of thunderstorms with very heavy rainfall will be possible
including the potential for flash flooding. Main-stem river
flooding may also become an issue as more widespread rainfall
occurs over the duration of the event.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Sep 1, 1:08 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
108 AM CDT TUE SEP 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     FLASH FLOOD      2 NNE EUFAULA           35.31N 95.57W
09/01/2020                   MCINTOSH           OK   PUBLIC

            PUBLIC REPORTS A FOOT OF WATER COVERING THE INTERSECTION
            OF HIGHWAY 69 AND STATE HIGHWAY 150 NEAR EUFAULA.

&&

SNIDER
Local storm report, Sep 1, 1:18 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE SEP 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND GST     2 NW HAYWOOD            34.91N 95.97W
09/01/2020  E60 MPH          PITTSBURG          OK   BROADCAST MEDIA

            BROADCAST MEDIA CHASER REPORTS WINDS ESTIMATED TO BE 50
            TO 60 MILES PER HOUR.

&&

SNIDER
Special weather statement, Sep 1, 1:34 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
134 AM CDT Tue Sep 1 2020

OKZ076-010730-
Le Flore OK-
134 AM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LE FLORE COUNTY UNTIL
230 AM CDT...

At 134 AM CDT, a strong thunderstorm was located 8 miles northeast of
Fanshawe, moving northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Fanshawe...
Shady Point...

LAT...LON 3492 9494 3494 9494 3494 9493 3511 9493
      3525 9463 3503 9450
TIME...MOT...LOC 0634Z 240DEG 15KT 3506 9484

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:02 PM CDTSpecial Weather StatementTSAOsage28 min
Aug 31, 7:18 PM CDTSpecial Weather StatementTSAWashington27 min
Aug 31, 7:46 PM CDTSpecial Weather StatementTSAOsage29 min
Aug 31, 7:54 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Sep 1, 12:29 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more4 hr
Sep 1, 12:34 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa3 hr
Sep 1, 12:44 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore4 hr
Sep 1, 12:49 AM CDTTornado WarningTSAPittsburg26 min
Sep 1, 12:59 AM CDTFlash Flood Warning EmergencyTSAHaskell, Latimer, LeFlore10 hr
Sep 1, 1:07 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more7 hr
Sep 1, 1:14 AM CDTTornado WarningTSAPittsburg32 min
Sep 1, 1:34 AM CDTSpecial Weather StatementTSALeFlore56 min
Sep 1, 1:50 AM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Sep 1, 2:14 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah5 hr
Sep 1, 2:19 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg41 min
Sep 1, 3:28 AM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
Sep 1, 3:45 AM CDTFlash Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha7 hr
Sep 1, 6:00 AM CDTAreal Flood WarningTSAAdair5 hr
Sep 1, 6:54 AM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah5 hr
Sep 1, 8:35 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Sep 1, 9:26 AM CDTSpecial Weather StatementTSAChoctaw64 min
Sep 1, 10:37 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha18 hr
Sep 1, 10:39 AM CDTSpecial Weather StatementTSAChoctaw51 min
Sep 1, 10:40 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Sep 1, 10:45 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore18 hr
Sep 1, 11:47 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Pittsburg, Sequoyah3 hr
Sep 1, 5:06 PM CDTAreal Flood WarningTSAChoctaw, Pushmataha3 hr
Sep 1, 5:39 PM CDTRiver Flood WarningTSAPushmataha21 hr

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.